Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1988, Volume 29, Number 1, Pages 32–38 (Mi smj7385)  

This article is cited in 2 scientific papers (total in 2 papers)

On the realization of dimension functions

A. N. Dranishnikov

Moscow

Full text: PDF file (1119 kB)

English version:
Siberian Mathematical Journal, 1988, 29:1, 24–29

Bibliographic databases:

UDC: 515.12
Received: 21.04.1986

Citation: A. N. Dranishnikov, “On the realization of dimension functions”, Sibirsk. Mat. Zh., 29:1 (1988), 32–38; Siberian Math. J., 29:1 (1988), 24–29

Citation in format AMSBIB
\Bibitem{Dra88}
\by A.~N.~Dranishnikov
\paper On the realization of dimension functions
\jour Sibirsk. Mat. Zh.
\yr 1988
\vol 29
\issue 1
\pages 32--38
\mathnet{http://mi.mathnet.ru/smj7385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0936782}
\zmath{https://zbmath.org/?q=an:0661.55002}
\transl
\jour Siberian Math. J.
\yr 1988
\vol 29
\issue 1
\pages 24--29
\crossref{https://doi.org/10.1007/BF00975012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1988R331600003}


Linking options:
  • http://mi.mathnet.ru/eng/smj7385
  • http://mi.mathnet.ru/eng/smj/v29/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. N. Dranishnikov, “Homological dimension theory”, Russian Math. Surveys, 43:4 (1988), 11–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. V. Shchepin, “Arithmetic of dimension theory”, Russian Math. Surveys, 53:5 (1998), 975–1069  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021